# SDR SWIA202162002

- Difficulty date: August 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR BEAM CAP AT RBL9 AND AT APPROX. FS549.00-FS565.00 (MARKED)     (C-CHECK RO 10/29/2021)    REMOVED DAMAGED FLOOR BEAM DUE TO OUT OF LIMITS REF CRJ700 SRM 53-31-43-101-001-A02 / REPLACED FLOOR BEAM REPAIRED AND COMPLIED WITH REF CRJ700 SRM 53-00-41-201-001-A01 / RESTORED FINISH REF CRJ700 SRM 51-21-16-001-001-A01 / COMPLIED WITH TASK CARD 51-900-1002-SKY
